# SDR QXEA2010040600221

- Difficulty date: April 5, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 21,732 hours, 15,982 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - SUSPECT CORROSION ON SIDE SEAT TRACK FROM FS 379 TO 485 FURTHER INVESTIGATION REQUIRED ON RT SIDE.   BLENDED OUTT ALL CORROSION TO .031" DEEP BY 1.0" WIDE BY 1.0" LONG.  ORIGINAL MATERIAL THICKNESS IS .105" REMAINING MATERIAL AFTER BLAND .074" CORROSION REMOVED, FOUND TO BE WITHIN LIMITS OF REO 670-53-00-13.  TREATED IAW REO 670-53-00-13.
